MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; TRANSMITTER

EBR SYSTEMS, INC. WISE CRT SYSTEM; TRANSMITTER
Model Number M4100
Medical Device Problem Codes Power Problem (3010); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
During a follow-up visit on (b)(6) 2025, the battery curve of the patient's wise crt system showed some noise.Despite this, the device was functioning normally.The battery voltage measured 2.68v, with approximately 10% capacity remaining.The patient has a transmitter impacted by the kryoflex feedthrough issue and is monitored every three months to evaluate device performance.No adverse events were reported.
 
Additional Manufacturer Narrative
The battery curve was reviewed and it was determined that while telemetry data at the time of the event is limited, the voltage fluctuations observed are consistent with kryoflex feedthrough degradation.Both the model 3100 battery and the model 4100 transmitter were explanted, however the devices have not been returned to ebr for analysis.Root cause could not be established since the transmitter was not returned for analysis.However, the model 4100 transmitter serial number is in-scope of the capa 22-007 which was initiated for transmitter feedthrough failures.
 
Additional Manufacturer Narrative
The battery (s/n (b)(6)) and transmitter ((b)(6)) were returned to ebr for analysis and received on 05 august 2025.Investigation is in progress.A supplemental report will be submitted upon completion of investigation.All pertinent information available to ebr has been submitted.
 
Additional Manufacturer Narrative
Both the battery and transmitter were returned to ebr for further evaluation.Battery testing confirmed that it retained measurable voltage and was capable of delivering current under load.No signs of corrosion or discoloration were observed on the battery terminals.A visual inspection of the returned transmitter revealed localized discoloration on the positive feedthrough terminal, particularly around the kryoflex insulator pad (battery positive terminal).Although no distinct dendritic filaments were observed, the discoloration pattern is consistent with ionic migration and the early stages of dendritic growth commonly reported in kryoflex feedthroughs.The observed discoloration suggests intermittent ionic activity at the kryoflex interface, likely forming a temporary leakage path.This finding correlates with the excess current draw and voltage instability noted in preliminary log data.Overall, the evidence supports the assessment that abnormal voltage fluctuations were caused by intermittent leakage and excess current draw at the positive feedthrough.

Brand Name
WISE CRT SYSTEM
Common Device Name
TRANSMITTER
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key22196627
Report Number3013596742-2025-00003
Device Sequence Number21267271
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2023
Device Model NumberM4100
Device Lot Number210331-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/12/2025
08/07/2025
09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale